My 21 y/o son was in perfect physical health prior to receiving a mass innoculation in Marine boot camp in Oct.2008 to July 2009. After boot camp, he noticed right arm involuntary twitching.At first it was occaisonal, now it has progressed to his abdomen and it has become stronger especially at night. Other symptoms, more alarming, in my opinion, are increased B/P resting 138/88 to as high as 154/66. Temps have been 97.4. He has had his B/P monitored 3 times a day for 5 days. He is light-headed at times during the day/night. Has had 2 migraines, with occasional bothersome headaches.Mild chest pain, occasional nausea, and the newest symptom, right foot tingling when walking. The doc he saw has put him on 30 day light duty (no PT). Went for blood work today. Had a chest xray(no unusual findings), ECG, no unusual findings. As far as I can tell, the docs are on a fact finding mission. What I don't understand, is how can a healthy, physically fit, 21 y/o male, within a period of 10 months fall apart so quickly? I know in my heart, that the vaccines are the factor. He had Hepatitis series, and Anthrax(which is not listed in his medical records he says.) I've read all about the soldiers from G War and Air Force pilots who filed claims against the gov't. regarding the side effects of these vaccines. And still the military is administering these "safe" vaccines. Please help me with any info. or things we can try to alleviate his symptoms. I think I realize that he will never be cured that in his genes, he is damaged for life. He is due in October, for the Swine Flu and the next Anthrax vaccine. Thank you so much being here.
You are completely correct in suspecting an adverse response to the military vaccines, which by the way is very common. Without getting into a detailed discussion about the problems with many military vaccines, I direct you to our website, www.immed.org, under the category Gulf War Illness research. There you will find a review of military vaccines by myself and Dr. Meryl Nass, especially the anthrax vaccine, published the official journal of the American Academy of Environmental Medicine. I urge you to download this publication and take a look at the problems with these vaccines and their use.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.